# SDR DALA2015072604715

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR OF LONGERON 29L BETWEEN BS 1231 - 1250.  THE REPAIR WAS REPLACED IAW SRM 51-30-5, PAR 13, SRM 53-02, FIG 19, AND SRM 51-10-3, PAR 21, 14 AND 38.
